EconPapers    
Economics at your fingertips  
 

Average tree solution for graph games

Richard Baron, Sylvain Béal, Philippe Solal and Eric Rémila

Post-Print from HAL

Keywords: graphs; games theory; graphes; théories des jeux (search for similar items in EconPapers)
Date: 2008-09-14
References: Add references at CitEc
Citations: View citations in EconPapers (1)

Published in 5th European Conference on Complex Systems, Sep 2008, Jerusalem, Israel

There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.

Related works:
Working Paper: Average tree solutions for graph games (2008)
Working Paper: Average tree solutions for graph games (2008) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hal:journl:hal-00332537

Access Statistics for this paper

More papers in Post-Print from HAL
Bibliographic data for series maintained by CCSD ().

 
Page updated 2025-03-22
Handle: RePEc:hal:journl:hal-00332537